# SDR SWIA201541448

- Difficulty date: September 15, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 24,694 hours, 15,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 235 BELOW PILOTS WINDOW FRAME CRACKED.  C-CHECK, REPAIRED THE FRAME IAW EA.
